# SDR 9JLA2021101230734

- Difficulty date: October 7, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,600 hours, 6,177 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 1283800601
- Part serial: 00814
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECKS IT WAS DISCOVERED THAT THE PILOTS SIDE DIGITAL CLOCK WAS INOP. OPERATIONS WERE CONTINUED PER MEL 31-20-01 UNTIL MAINTENANCE WAS AVAILABLE TO REMOVE AND REPLACE WITH OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
